# SDR AALA201507299004

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 19,038 hours, 7,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361067400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 570, FORWARD GALLEY FLOORBOARD, A BEAM OF COFFEEMAKER, CRACKING & GIVING WAY. REPLACED FLOOR PANEL 221EF IAW AMM 53-12-12.
